# SDR GLBA200905101

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 36,439 hours, 39,444 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(SUP) - PILOTS REPORTED THAT THE PACKS SMOKED THE AIRCRAFT ON THE GROUND.  MAINTENANCE INSPECTED AND CHECKED THE PACKS FOR LEAKS, NO LEAKS FOUND.  OPERATED PACKS IN HIGH, LOW, HOT, COLD IN AUTO AND MANUAL FOR SEVERAL MINUTES.  OPERATIONAL CHECKS WERE GOOD.  MAINTENANCE ALSO INSPECTED THE GROUND COOLING FANS, ACM AND TEMP CONTROL VALVE PER MM 21-00-00.
